What is this Stuff?

Apparently I have a “cluster headache” for which I’ve been given something called —
Butal-apap-325-caff

Well, I may not get much knitting done, but at least my brow will no longer be knitted (cricket noise).

The next post may be a bit drifty . . .

3 responses to “What is this Stuff?

  1. I hope you feel better soon! i get migraines, and they kill me! i take maxalt for them because i’m a puker 😉

    i can’t hear crickets! 😉

  2. some kind of advil product (apap=acedominaphen)

    good luck, hope you feel better soon!

  3. I hope the drugs help you feel better even if they keep you from knitting your lace bookmark. Maybe you could stitck to garter stitch squares while you’re taking the drugs.
    Feel Better!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s